# SDR DALA2015022101635

- Difficulty date: February 20, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WEAR ON STOP BOLT OF CENTER FITTING LOCATED SPOILER NR 4 LT WING. PERFORMED PERMANENT REPAIR ON STOP BOLT CENTER HINGE FITTING LOCATED ON SPOILER NR 4 LT WING IAW SRM 57-70-00, PARA 5.C, FIG 201, SHEET 2.
